# SDR PNSA970102

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12DT
- Make and model: Cessna 441
- Aircraft serial: 4410040
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 897542
- Condition: Intermittent
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LEFT BETA  LIGHT CAME ON DURING TAKEOFF.  COULD NOT DUPLICATE.  REPLACED SWITCH.
